|gaining back weight loss
Aug 30, 2005
pls if i have sudden loss weight due to my h.i.v status can i regain it back?and how?
| Response from Dr. Henry
The treatment for weight loss in the setting of HIV depends on a large number of factors. Is there an active HIV-related infection that needs to be diagnosed and treated? What is the status of the funciton of the stomach, pancrease, intestines? What is the nutritional and hormonal status of the patient? Is the patient taking antiretroviral medications to control HIV replication and increase the CD4 count? Could the HIV medications be contributing in some way to weight loss? Your HIV specialist is generally the best person to evaluate the possible causes of weight loss and to recommend a treatment plan. Most patients with weight loss in the setting of HIV infection can regain weight if they have access to good medical care. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Atripla Cause Weight Gain Or Loss?
- Burning Red Spots After Anal Sex Bottom Worried I Have HIV
- Chest Cold After Vaginal Sex With Condom Does It Mean I Have HIV
- Chills After Deep Kissing Worried I Have HIV
- Coated Tongue After Getting A Tattoo Worried I Have HIV
- Itchy Rash After Touching Rectum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.